# SDR AALA202508116264

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 46,790 hours, 19,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT JUMPSEAT EMERGENCY FLASHLIGHT HAS FLASHING RED STATUS LIGHT. REMOVE AND REPLACED FORWARD EMERGENCY FLASHLIGHT. PER AMM 25-64-00. OPERATIONAL CHECKS GOOD.
